# SDR AALA202201241629

- Difficulty date: January 19, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,232 hours, 10,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 3R EPAS BATTERY STATUS AND CONTINUITY LIGHTS INOPERATIVE, AND BATTERY PACK NOT CHARGING. REPLACED EPAS BATTERY PACK WITH NEW IAW B777 AMM 52-11-20, OPS CHECK GOOD.
